Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. M. Kane
Title: The homology of Hopf spaces
Additional book information: North-Holland, Amsterdam, New York, Oxford and Tokyo, 1988, xv + 479 pp., $105.25. ISBN 0-444-70464-7.

References [Enhancements On Off] (What's this?)

  • 1. J. Aguade, A note on realizing polynomial algebras, Israel J. Math. 38 (1981), 95-99. MR 599479
  • 2. D. Goncalves, Mod 2 homotopy associative H-spaces, Lecture Notes in Math., vol. 657, Springer-Verlag, Berlin and New York, 1978, pp, pp. 198-216. MR 513550
  • 3. Y. Hemmi, Homotopy associative H-spaces and 3-regularities, Mem. Fac. Sci. Kochi Univ. 7 (1986), 17-31. MR 825202
  • 4. J. Hubbuck, Products with the seven sphere and homotopy associativity, Mem. Fac. Sci. Kyushu Univ. Ser A. 40 (1986), 91-100. MR 858979
  • 5. N. Iwase, H-spaces with generating subspaces, preprint. MR 1007521
  • 6. J. Lin, The rational cohomology of finite loop spaces, J. Pure Appl. Algebra 53 (1988), 71-73. MR 955611
  • 7. J. Lin, Steenrod connections and connectivity in H-spaces, Mem. Amer. Math. Soc., no. 68, Providence, R. I., 1987. MR 897473
  • 8. J. Lin and F. Williams, Two torsion and homotopy associative H-spaces, Kyoto J. (to appear). MR 1075302
  • 9. M. Slack, Unstable secondary operations for iterated loop spaces, preprint.

Review Information:

Reviewer: James P. Lin
Journal: Bull. Amer. Math. Soc. 21 (1989), 339-345
American Mathematical Society